Journal Article

Convex‐Transitive Banach Spaces, Big Points, and the Duality Mapping

Julio Becerra Guerrero and Angel Rodríguez‐Palacios

in The Quarterly Journal of Mathematics

Volume 53, issue 3, pages 257-264
Published in print September 2002 | ISSN: 0033-5606
Published online September 2002 | e-ISSN: 1464-3847 | DOI: https://dx.doi.org/10.1093/qjmath/53.3.257
Convex‐Transitive Banach Spaces, Big Points, and the Duality Mapping

More Like This

Show all results sharing this subject:

  • Pure Mathematics

GO

Show Summary Details

Journal Article.  0 words. 

Subjects: Pure Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content. subscribe or login to access all content.